# SDR AWXA200400803

- Difficulty date: July 21, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 56,974 hours, 35,366 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR963180
- Condition: Broken
- Location: Seat Row 19 Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 8-DAY CHECK, FOUND WIRES PULLED OUT FROM EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 19 LT.  MAINTENANCE REMOVED AND REPLACED EMERGENCY ESCAPE PATH LIGHT WIRE HARNESS AT SEAT ROW 19 LT, OPERATIONAL CHECK WAS GOOD.
